Algebraic Vector Bundles over the 2-Sphere.

Nadine Moore

Inventiones mathematicae (1971)

  • Volume: 14, page 167-172
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Moore, Nadine. "Algebraic Vector Bundles over the 2-Sphere.." Inventiones mathematicae 14 (1971): 167-172. <>.

author = {Moore, Nadine},
journal = {Inventiones mathematicae},
pages = {167-172},
title = {Algebraic Vector Bundles over the 2-Sphere.},
url = {},
volume = {14},
year = {1971},

AU - Moore, Nadine
TI - Algebraic Vector Bundles over the 2-Sphere.
JO - Inventiones mathematicae
PY - 1971
VL - 14
SP - 167
EP - 172
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.